# SDR MZZA00001

- Difficulty date: January 17, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUM - R-2 SERVICE DOOR INTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENACNE REMOVED AND REPLACED LIGHT ASSEMBLY PER MM 33-50-101.  OPS CHECK GOOD AND RELEASED AIRCRAFT FOR SERVICE.  (M)
